Reliable Robust H Fuzzy Control for Uncertain Nonlinear Systems With Markovian Jumping Actuator Faults

[+] Author and Article Information
Huai-Ning Wu

School of Automation Science and Electrical Engineering, Beihang University (Beijing University of Aeronautics and Astronautics), Beijing 100083, P.R.C.whn@buaa.edu.cn

J. Dyn. Sys., Meas., Control 129(3), 252-261 (Oct 09, 2006) (10 pages) doi:10.1115/1.2718236 History: Received December 29, 2005; Revised October 09, 2006

This paper is concerned with the design of reliable robust H fuzzy control for uncertain nonlinear continuous-time systems with Markovian jumping actuator faults. The Takagi and Sugeno fuzzy model is employed to represent an uncertain nonlinear system with Markovian jumping actuator faults. First, based on the parallel distributed compensation (PDC) scheme, a sufficient condition such that the closed-loop fuzzy system is robustly stochastically stable and satisfies a prescribed level of H-disturbance attenuation is derived. In the derivation process, a stochastic Lyapunov function is used to test the stability and H performance of the system. Then, a new improved linear matrix inequality (LMI) formulation is applied to this condition to alleviate the interrelation between the stochastic Lyapunov matrix and system matrices containing controller variables, which results in a tractable LMI-based condition for the existence of reliable and robust H fuzzy controllers. A suboptimal fuzzy controller is proposed to minimize the level of disturbance attenuation subject to the LMI constraints. Finally, a simulation example is given to illustrate the effectiveness of the proposed method.

Copyright © 2007 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
Figure 1

Mass-spring-damper system

Grahic Jump Location
Figure 2

Level of disturbance attenuation γ versus μ

Grahic Jump Location
Figure 3

Actuator mode and control results of example

Grahic Jump Location
Figure 4

Squared root of ratio of output energy to disturbance energy



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In